Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Pain in testicle and abdomen
    avatar
    1018James63 posted:
    I am 63 years old. When I was 30, I had an operation for a torsion of the left testes which seemed to be successful. About 5 years ago, I developed Peyronie's Disease but I was unable to take Pataba. I have ED but all of the medications for that cause me pain. My left testicle is painful. My urologist performed a varicocelectomy 8 months ago and also repaired a hernia on the same side. Now I have more pain than I did before the surgery. I had an MRI of my abdomen but it showed nothing abnormal. Any suggestions on what to do next?
    Reply
     
    avatar
    counterso responded:
    You need to persist with regular care from your urologist. Do not allow dismissal of your pain. Insist that they arrive at a solution. This is the only thing you can do. It is your burden to demand care, not a doctor's initiative. Good luck!


    Spotlight: Member Stories

    i am a 25 year old male and i have alot of medical problems.To start with i have rhumatoid arthritis, bulging discs and degenerative disc disease in m...More

    Helpful Tips

    Regarding erectile pain.
    I was experiencing pain when I had erections. It was like a muscle strain sort of feeling. I was concerned until I figured out why I was ... More
    Was this Helpful?
    0 of 1 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.